MathSciNet Relay Station
MathSciNet bibliographic data
MR2720045 60G51 (37H10 60G52)
Imkeller, Peter; Pavlyukevich, Ilya; Stauch, Michael First exit times of non-linear dynamical systems in $\Bbb R\sp d$ perturbed by multifractal Lévy noise. J. Stat. Phys. 141 (2010), no. 1, 94–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement